# SDR CALA2014040390754

- Difficulty date: March 31, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 47,841 hours, 18,696 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND NLG STRUT TO BE OVER EXTENDED, 20 MINUTES LATER, STRUT WAS FLAT. ATTEMPTED NITROGEN SERVICE, NLG WILL NOT HOLD PRESS.
